# SDR FDKA200712439

- Difficulty date: December 13, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 9,136 hours, 9,272 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576057622
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT FRAME ON THE RT UPPER ENGINE COWLING IS GOUGED OUT OF LIMITS.  THE FRAME HAS BEEN REMOVED AND REPLACED.
